# SDR DHL2002705011

- Difficulty date: August 16, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Part serial: 58544
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1) #1 ENGINE FIRE LOOP WILL NOT TEST.	2) R&R #1 ENG FIRE LOOP PER M/M 26-11-00.
